# SDR SWAA2012092708061

- Difficulty date: September 16, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 62,382 hours, 52,532 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: 6545896
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM ANGLE CRACKED AT BS 520+14.  REMOVED AND REPLACED ANGLE IAW SRM & DWG.
